| Model Number |
76255 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, there was an issue with the endotracheal tube when placing the mouth gag for the surgery.The plastic of the tube was described as flimsier and more prone to collapsing at the top of the tube that was connected to the gas machine circuit near the tube connector.The tube was repositioned on the patient.There was no reported patient outcome.
Event or Problem Description
It was reported that during the procedure, there was an issue with the endotracheal tube, when placing the mouth gag for the surgery, the plastic of the tube was described as flimsier and more prone to collapsing at the top of the tube that connects to the gas machine circuit near the tube connector.The tube was repositioned on the patient.There was no patient injury.
Additional Manufacturer Narrative